# SDR CALA0600082

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 60,468 hours, 31,351 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 2 PYLON O/B ACCESS PANEL 5824R AT FORWARD UPPER CORNER OF PANEL.  A PERMANENT REPAIR WAS PERFORMED IAW ECRA 5430-01204.
